Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

105 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
A mathematical model for brain tumor response to radiation therapy.
Rockne R, Alvord EC Jr, Rockhill JK, Swanson KR. Rockne R, et al. Among authors: swanson kr. J Math Biol. 2009 Apr;58(4-5):561-78. doi: 10.1007/s00285-008-0219-6. Epub 2008 Sep 25. J Math Biol. 2009. PMID: 18815786 Free PMC article.
105 results